American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 158 found      Go to page: 1 2 3 4 > >>

[1] J. Harnad. Weighted Hurwitz numbers and hypergeometric $\tau$-functions: an overview. Proceedings of Symposia in Pure Mathematics 93 289-333.
Book volume table of contents
View Article: PDF

[2] Ricky Ini Liu. A simplified Kronecker rule for one hook shape. Proc. Amer. Math. Soc. 145 (2017) 3657-3664.
Abstract, references, and article information   
View Article: PDF

[3] Olivier Brunat and Jean-Baptiste Gramain. Perfect isometries and Murnaghan-Nakayama rules. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Clara Franchi, Alexander A. Ivanov and Mario Mainardis. Permutation modules for the symmetric group. Proc. Amer. Math. Soc. 145 (2017) 3249-3262.
Abstract, references, and article information   
View Article: PDF

[5] Julianna Tymoczko. The geometry and combinatorics of Springer fibers. Contemporary Mathematics 691 (2017) 359-376.
Book volume table of contents   
View Article: PDF

[6] Karl-Dieter Crisman and Michael E. Orrison. Representation theory of the symmetric group in voting theory and game theory. Contemporary Mathematics 685 (2017) 97-115.
Book volume table of contents   
View Article: PDF

[7] Matthew Fayers. The irreducible representations of the alternating group which remain irreducible in characteristic $p$. Trans. Amer. Math. Soc. 368 (2016) 5807-5855.
Abstract, references, and article information   
View Article: PDF

[8] Zoltán Halasi, Carolin Hannusch and Hung Ngoc Nguyen. The largest character degrees of the symmetric and alternating groups. Proc. Amer. Math. Soc. 144 (2016) 1947-1960.
Abstract, references, and article information   
View Article: PDF

[9] Antonio Giambruno and Sergey Mishchenko. Degrees of irreducible characters of the symmetric group and exponential growth. Proc. Amer. Math. Soc. 144 (2016) 943-953.
Abstract, references, and article information   
View Article: PDF

[10] Alexander Zimmermann. The ring of polynomial functors of prime degree. Trans. Amer. Math. Soc. 367 (2015) 7161-7192.
Abstract, references, and article information   
View Article: PDF

[11] C. Bowman, M. De Visscher and R. Orellana. The partition algebra and the Kronecker coefficients. Trans. Amer. Math. Soc. 367 (2015) 3647-3667.
Abstract, references, and article information   
View Article: PDF

[12] Anton Evseev. Generalised Cartan invariants of symmetric groups. Trans. Amer. Math. Soc. 367 (2015) 2823-2851.
Abstract, references, and article information   
View Article: PDF

[13] Xiaoli Hu and Naihuan Jing. Irreducible projective characters of wreath products. Proc. Amer. Math. Soc. 143 (2015) 1015-1026.
Abstract, references, and article information   
View Article: PDF

[14] Chris Berg, Nantel Bergeron, Franco Saliola, Luis Serrano and Mike Zabrocki. Indecomposable modules for the dual immaculate basis of quasi-symmetric functions. Proc. Amer. Math. Soc. 143 (2015) 991-1000.
Abstract, references, and article information   
View Article: PDF

[15] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354. MR 3271263.
Abstract, references, and article information   
View Article: PDF

[16] Sinéad Lyle and Andrew Mathas. Cyclotomic Carter-Payne homomorphisms. Represent. Theory 18 (2014) 117-154.
Abstract, references, and article information   
View Article: PDF

[17] Geordie Williamson. On an analogue of the James conjecture. Represent. Theory 18 (2014) 15-27.
Abstract, references, and article information   
View Article: PDF

[18] Kai Meng Tan and Wei Hao Teo. Sign sequences and decomposition numbers. Trans. Amer. Math. Soc. 365 (2013) 6385-6401.
Abstract, references, and article information   
View Article: PDF

[19] A. S. Gordienko. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 3369-3382.
Abstract, references, and article information   
View Article: PDF

[20] Andrew Mathas and Marcos Soriano. Blocks of the truncated $q$-Schur algebras of type A. Contemporary Mathematics 602 (2013) 123-141.
Book volume table of contents   
View Article: PDF

[21] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[22] Müge Taşkin. Inner tableau translation property of the weak order and related results. Proc. Amer. Math. Soc. 141 (2013) 837-856.
Abstract, references, and article information   
View Article: PDF

[23] Alexander Kleshchev and Vladimir Shchigolev. Modular branching rules for projective representations of symmetric groups and lowering operators for the supergroup $Q(n)$. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[24] Kürşat Aker and Mahir Bilen Can. From parking functions to Gelfand pairs. Proc. Amer. Math. Soc. 140 (2012) 1113-1124. MR 2869097.
Abstract, references, and article information   
View Article: PDF

[25] Gunter Malle and Gabriel Navarro. Blocks with equal height zero degrees. Trans. Amer. Math. Soc. 363 (2011) 6647-6669. MR 2833571.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] David Ellis, Ehud Friedgut and Haran Pilpel. Intersecting families of permutations. J. Amer. Math. Soc. 24 (2011) 649-682. MR 2784326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Matthew Fayers. On the irreducible representations of the alternating group which remain irreducible in characteristic $p$. Represent. Theory 14 (2010) 601-626. MR 2685098.
Abstract, references, and article information   
View Article: PDF

[28] Stephen Griffeth. Orthogonal functions generalizing Jack polynomials. Trans. Amer. Math. Soc. 362 (2010) 6131-6157. MR 2661511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. Giambruno and S. Mishchenko. Polynomial growth of the codimensions: a characterization. Proc. Amer. Math. Soc. 138 (2010) 853-859. MR 2566551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Alexander Kleshchev. Representation theory of symmetric groups and related Hecke algebras. Bull. Amer. Math. Soc. 47 (2010) 419-481. MR 2651085.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 158 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia